# SDR AALA2020052769008

- Difficulty date: May 25, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 19,297 hours, 5,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EPSU 15WL FAILS TEST [SEE ASSOCIATED REPORT #AALA202005269007].  REMOVED AND REPLACED BATTERY IAW AMM 33-51-00, OPERATIONAL CHECK NORMAL, TESTED NORMAL.
